ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Bharathi, Arpitha P and De, Minati and Lahiri, Abhiruk (2017) Circular Separation Dimension of a Subclass of Planar Graphs. In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 19 (3).

Chandran, Sunil L and Rajendraprasad, Deepak and Singh, Nitin (2014) On Additive Combinatorics of Permutations of Z(n). In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 16 (2). pp. 35-40.

Chandran, Sunil L and Mathew, Rogers (2013) Bipartite Powers of k-chordal Graphs. In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 15 (2). pp. 49-58.

Kolipaka, Parikshit and Govindarajan, Sathish (2013) Two player game variant of the Erdos-Szekeres problem. In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 15 (3). pp. 73-100.

This list was generated on Mon Dec 5 13:52:19 2022 IST.